# SDR U2RA2021101100058

- Difficulty date: August 9, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Boeing 747446
- Aircraft serial: 25308
- Aircraft time: 79,053 hours, 16,137 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B3708629
- Part serial: NONE
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "OKAY TO INSTALL", FOUND CHANNEL AT BS 2250 AND LBL 67 DAMAGED.  
ACCOMPLISHED MAJOR REPAIR ON MAIN CABIN SEAT TRACK AT STA 2227 LBL 67 IAW VT SAA EA# 747-5360-56-A9272 REV I/R AND 8110-3 SIGNED BY ROBERT M. MANASHI DERT-710167-SW DATED 08/09/2021 REF VT SAA NRC# B000646.
